# SDR SWAA2022021114989

- Difficulty date: April 29, 2018
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N247WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32508
- Aircraft time: 41,933 hours, 24,747 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASED DENT AT BS947; 1' ABOVE S-24R / DENT AT BS 947; 1' ABOVE S-24R REPAIRED IAW EA 1-753-32734 REV IR AND ATS ER 18-02576 REV IR FACT AS A RESULT OF POST REPAIR INSPECTION
